Search published articles


Showing 1 results for Keramati

A. Golbabai, B. Keramati , M. Arabshahi ,
Volume 18, Issue 1 (International Journal of Engineering 2007)
Abstract

 Abstract: In this paper homotopy perturbation is applied to system of linear Fredholm integral equations of the first kind .For these systems, degenerate kernels are considered and in order to avoid successive integrations ,an easy matrix computation is derived for approximating the solution of the problem.

 



Page 1 from 1     

© 2019 All Rights Reserved | International Journal of Industrial Engineering & Production Research

Designed & Developed by : Yektaweb